INFORMATION CHANGE THE WORLD

International Journal of Information Technology and Computer Science(IJITCS)

ISSN: 2074-9007 (Print), ISSN: 2074-9015 (Online)

Published By: MECS Press

IJITCS Vol.12, No.4, Aug. 2020

Chaotic Dynamics of Complex Logistic Map in I-Superior Orbit

Full Text (PDF, 693KB), PP.11-18


Views:3   Downloads:0

Author(s)

Shafali Agarwal

Index Terms

Chaotic system;Extended logistic map;Ishikawa Iteration;Modified logistic map

Abstract

Recently, the logistic map is studied to analyse the impact on the chaotic dynamics of various iterated logistic maps using Picard, Mann, and many more. The purpose of this paper is to explore the behavior of a multi-scale population model, i.e. modified logistic map (Mod-LM) and chosen population proportion model, i.e. extended logistic map (Ex-LM) in an I-superior orbit using a bifurcation diagram. The additional parameters of Mod-LM and Ex-LM with the three-step iteration system, increase the degree of freedom which invariably enhances the stability of both the functions. A detailed study of possible scenarios has been conducted to discover the effect of each parameter to the fixed point and its location, periodic cycle, and stability condition by examining the corresponding bifurcation diagram. The experimental result is discussed in terms of convergence point and chaotic range of the given dynamical systems. 

Cite This Paper

Shafali Agarwal, "Chaotic Dynamics of Complex Logistic Map in I-Superior Orbit", International Journal of Information Technology and Computer Science(IJITCS), Vol.12, No.4, pp.11-18, 2020. DOI: 10.5815/ijitcs.2020.04.02

Reference

[1]N. Bacaër, Verhulst and the logistic equation (1838). A Short History of Mathematical Population Dynamics (Springer, 2011), pp. 35–39.

[2]H. Pastijn, Chaotic growth with the logistic model of P.-F. Verhulst. The Logistic Map and the Route to Chaos (Springer, 2006), pp. 3–11.

[3]J. Kint, D. Constales, & A. Vanderbauwhede, Pierre-François Verhulst’s final triumph. The Logistic Map and the Route to Chaos (Springer, 2006), pp. 13–28.

[4]R. M. May, Simple mathematical models with very complicated dynamics. The Theory of Chaotic Attractors (Springer, 2004), pp. 85–93.

[5]R. M. May & G. F. Oster, Bifurcations and dynamic complexity in simple ecological models. The American Naturalist, 110 (1976) 573–599.

[6]A. Mooney, J. G. Keating, & D. M. Heffernan, A detailed study of the generation of optically detectable watermarks using the logistic map. Chaos, Solitons & Fractals, 30 (2006) 1088–1097.

[7]S. Suri & R. Vijay, A synchronous intertwining logistic map-DNA approach for color image encryption. Journal of Ambient Intelligence and Humanized Computing, 10 (2019) 2277–2290.

[8]S. E. Borujeni & M. S. Ehsani, Modified logistic maps for cryptographic application. Applied Mathematics, 6 (2015) 773.

[9]Y. Wu, J. P. Noonan, G. Yang, & H. Jin, Image encryption using the two-dimensional logistic chaotic map. Journal of Electronic Imaging, 21 (2012) 013014.

[10]B. Prasad & K. Katiyar, Stability and fractal patterns of complex logistic map. Cybernetics and Information Technologies, 14 (2014) 14–24.

[11]M. Rani & R. Agarwal, Generation of fractals from complex logistic map. Chaos, Solitons & Fractals, 42 (2009) 447–452.

[12]S. Kumari & R. Chugh, A New Experiment with the Convergence and Stability of Logistic Map via SP Orbit. International Journal of Applied Engineering Research, 14 (2019) 797–801.

[13]M. Rani & S. Goel, I-superior approach to study the stability of logistic map. 2010 International Conference on Mechanical and Electrical Technology (IEEE, 2010), pp. 778–781.

[14]R. C. M. R. Ashish, On the Convergence of Logistic Map in NOOR Orbit. International Journal of Computer Applications, 975 (n.d.) 8887.

[15]J. Cao & R. Chugh, Chaotic behavior of logistic map in superior orbit and an improved chaos-based traffic control model. Nonlinear Dynamics, 94 (2018) 959–975.

[16]A. G. Radwan, On some generalized discrete logistic maps. Journal of advanced research, 4 (2013) 163–171.

[17]E. A. Levinsohn, S. A. Mendoza, & E. Peacock-López, Switching induced complex dynamics in an extended logistic map. Chaos, Solitons & Fractals, 45 (2012) 426–432.

[18]A. Yadav & M. Rani, Modified and extended logistic map in superior orbit. Procedia Computer Science, 57 (2015) 581–586.

[19]S. Boccaletti, C. Grebogi, Y.-C. Lai, H. Mancini, & D. Maza, The control of chaos: theory and applications. Physics reports, 329 (2000) 103–197.

[20]M. A. Matias & J. Güémez, Stabilization of chaos by proportional pulses in the system variables. Physical review letters, 72 (1994) 1455.

[21]N. P. Chau, Controlling chaos by periodic proportional pulses. Physics Letters A, 234 (1997) 193–197.

[22]G. P. Harmer & D. Abbott, Parrondo’s paradox. Statistical Science, 14 (1999) 206–213.

[23]G. P. Harmer, D. Abbott, & P. G. Taylor, The paradox of Parrondo’s games. Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences, 456 (2000) 247–259.

[24]M. P. Maier & E. Peacock-López, Switching induced oscillations in the logistic map. Physics Letters A, 374 (2010) 1028–1032.

[25]E. Peacock-López, Seasonality as a Parrondian game. Physics Letters A, 375 (2011) 3124–3129.

[26]E. Silva & E. Peacock-Lopez, Seasonality and the logistic map. Chaos, Solitons & Fractals, 95 (2017) 152–156.

[27]E. Peacock-Lopez & S. Mendoza, Parrondian Games in Discrete Dynamic Systems. Fractal Analysis (IntechOpen, 2018).

[28]S. A. Mendoza & E. Peacock-López, Switching induced oscillations in discrete one-dimensional systems. Chaos, Solitons & Fractals, 115 (2018) 35–44. https://doi.org/10.1016/j.chaos.2018.08.001.

[29]S. A. Mendoza, E. W. Matt, D. R. Guimarães-Blandón, & E. Peacock-López, Parrondo’s paradox or chaos control in discrete two-dimensional dynamic systems. Chaos, Solitons & Fractals, 106 (2018) 86–93.

[30]A. Yadav, K. Jha, & V. K. Verma, Seasonality as a Parrondian Game in the Superior Orbit. Smart Computational Strategies: Theoretical and Practical Aspects (Springer, 2019), pp. 59–67.

[31]S. Ishikawa, Fixed points by a new iteration method. Proceedings of the American Mathematical Society, 44 (1974) 147–150.